MathSciNet Relay Station
MathSciNet bibliographic data
MR744303 (86d:35090) 35L70
Sideris, Thomas C. Nonexistence of global solutions to semilinear wave equations in high dimensions. J. Differential Equations 52 (1984), no. 3, 378–406.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement